`a`
Related Articles
1

Models of the population playing the rock-paper-scissors game

Discrete and Continuous Dynamical Systems - Series B  Volume 23, Issue 1, Pages : 1 - 11, 2017

Włodzimierz Bąk - (email), Tadeusz Nadzieja - (email), Mateusz Wróbel - (email)

 Abstract       References       Full Text      Related Articles

2

Local study of a renormalization operator for 1D maps under quasiperiodic forcing

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 4, Pages : 1171 - 1188, 2016

Àngel Jorba - (email), Pau Rabassa - (email), Joan Carles Tatjer - (email)

 Abstract       References       Full Text      Related Articles

3

A posteriori error bounds for two point boundary value problems: A green's function approach

Journal of Computational Dynamics  Volume 2, Issue 2, Pages : 143 - 164, 2016

Jeremiah Birrell - (email)

 Abstract       References       Full Text      Related Articles

4

Periodic orbits for a generalized Friedmann-Robertson-Walker Hamiltonian system in dimension $6$

Discrete and Continuous Dynamical Systems - Series S  Volume 8, Issue 6, Pages : 1165 - 1211, 2015

Fatima Ezzahra Lembarki - (email), Jaume Llibre - (email)

 Abstract       References       Full Text      Related Articles

5

Erratum: On Omri Sarig's work on the dynamics of surfaces

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 355 - 355, 2015

François Ledrappier - (email)

 Abstract       References       Full Text      Related Articles

6

On the existence of periodic orbits for magnetic systems on the two-sphere

Journal of Modern Dynamics  Volume 9, Issue 01, Pages : 141 - 146, 2015

Gabriele Benedetti - (email), Kai Zehmisch - (email)

 Abstract       References       Full Text      Related Articles

7

On the control of stability of periodic orbits of completely integrable systems

Journal of Geometric Mechanics  Volume 7, Issue 1, Pages : 109 - 124, 2015

Răzvan M. Tudoran - (email)

 Abstract       References       Full Text      Related Articles

8

Density of the set of endomorphisms with a maximizing measure supported on a periodic orbit

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3315 - 3326, 2015

Tatiane C. Batista - (email), Juliano S. Gonschorowski - (email), Fábio A. Tal - (email)

 Abstract       References       Full Text      Related Articles

9

Non-localized standing waves of the hyperbolic cubic nonlinear Schrödinger equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 8, Pages : 3533 - 3567, 2015

Nan Lu - (email)

 Abstract       References       Full Text      Related Articles

10

Spatial pattern of discrete and ultradiscrete Gray-Scott model

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 1, Pages : 173 - 187, 2014

Keisuke Matsuya - (email), Mikio Murata - (email)

 Abstract       References       Full Text      Related Articles

11

Growth rate of periodic orbits for geodesic flows over surfaces with radially symmetric focusing caps

Journal of Modern Dynamics  Volume 8, Issue 2, Pages : 139 - 176, 2014

Bryce Weaver - (email)

 Abstract       References       Full Text      Related Articles

12

Periodic orbits and invariant cones in three-dimensional piecewise linear systems

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 59 - 72, 2014

Victoriano Carmona - (email), Emilio Freire - (email), Soledad Fernández-García - (email)

 Abstract       References       Full Text      Related Articles

13

Erratum: Billiards in nearly isosceles triangles

Journal of Modern Dynamics  Volume 8, Issue 1, Pages : 133 - 137, 2014

W. Patrick Hooper - (email), Richard Evan Schwartz - (email)

 Abstract       References       Full Text      Related Articles

14

Symmetric periodic orbits in three sub-problems of the $N$-body problem

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 6, Pages : 1523 - 1548, 2014

Nai-Chia Chen - (email)

 Abstract       References       Full Text      Related Articles

15

Periodic orbits in the Kepler-Heisenberg problem

Journal of Geometric Mechanics  Volume 6, Issue 2, Pages : 261 - 278, 2014

Corey Shanbrom - (email)

 Abstract       References       Full Text      Related Articles

16

Generalized pitchfork bifurcation on a two-dimensional gaseous star with self-gravity and surface tension

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3419 - 3435, 2014

Shengfu Deng - (email)

 Abstract       References       Full Text      Related Articles

17

Convergence analysis of Euler discretization of control-state constrained optimal control problems with controls of bounded variation

Journal of Industrial and Management Optimization  Volume 10, Issue 1, Pages : 311 - 336, 2013

Matthias Gerdts - (email), Martin Kunkel - (email)

 Abstract       References       Full Text      Related Articles

18

A Rikitake type system with one control

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 7, Pages : 1755 - 1776, 2013

Tudor Bînzar - (email), Cristian Lăzureanu - (email)

 Abstract       References       Full Text      Related Articles

19

Bowen's construction for the Teichmüller flow

Journal of Modern Dynamics  Volume 7, Issue 4, Pages : 489 - 526, 2013

Ursula Hamenstädt - (email)

 Abstract       References       Full Text      Related Articles

20

Sequences of compatible periodic hybrid orbits of prefractal Koch snowflake billiards

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3719 - 3740, 2013

Michel L. Lapidus - (email), Robert G. Niemeyer - (email)

 Abstract       References       Full Text      Related Articles      

21

Nonlocal generalized models of predator-prey systems

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 3, Pages : 693 - 720, 2012

Christian Kuehn - (email), Thilo Gross - (email)

 Abstract       References       Full Text      Related Articles

22

Horseshoe periodic orbits with one symmetry in the general planar three-body problem

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 987 - 1008, 2012

Abimael Bengochea - (email), Manuel Falconi - (email), Ernesto Pérez-Chavela - (email)

 Abstract       References       Full Text      Related Articles

23

Reversibility and branching of periodic orbits

Discrete and Continuous Dynamical Systems  Volume 33, Issue 3, Pages : 1177 - 1199, 2012

Ana Cristina Mereu - (email), Marco Antonio Teixeira - (email)

 Abstract       References       Full Text      Related Articles

24

No planar billiard possesses an open set of quadrilateral trajectories

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 287 - 326, 2012

Alexey Glutsyuk - (email), Yury Kudryashov - (email)

 Abstract       References       Full Text      Related Articles

25

Error bounds for Euler approximation of linear-quadratic control problems with bang-bang solutions

Numerical Algebra, Control and Optimization  Volume 2, Issue 3, Pages : 547 - 570, 2012

Walter Alt - (email), Robert Baier - (email), Matthias Gerdts - (email), Frank Lempio - (email)

 Abstract       References       Full Text      Related Articles

26

Compactness of discrete approximate solutions to parabolic PDEs - Application to a turbulence model

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2371 - 2391, 2012

T. Gallouët - (email), J.-C. Latché - (email)

 Abstract       References       Full Text      Related Articles

27

Finding periodic orbits in state-dependent delay differential equations as roots of algebraic equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 8, Pages : 2607 - 2651, 2012

Jan Sieber - (email)

 Abstract       References       Full Text      Related Articles

28

Existence and non-existence of global solutions for a discrete semilinear heat equation

Discrete and Continuous Dynamical Systems  Volume 31, Issue 1, Pages : 209 - 220, 2011

Keisuke Matsuya - (email), Tetsuji Tokihiro - (email)

 Abstract       References       Full Text      Related Articles

29

Periodic and quasi--periodic orbits of the dissipative standard map

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 1, Pages : 151 - 171, 2011

Alessandra Celletti - (email), Sara Di Ruzza - (email)

 Abstract       References       Full Text      Related Articles

30

On the Hamiltonian dynamics and geometry of the Rabinovich system

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 789 - 823, 2011

Răzvan M. Tudoran - (email), Anania Gîrban - (email)

 Abstract       References       Full Text      Related Articles

31

Nonautonomous continuation of bounded solutions

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 937 - 961, 2010

Christian Pötzsche - (email)

 Abstract       References       Full Text      Related Articles

32

Global bifurcations from the center of mass in the Sitnikov problem

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 719 - 732, 2010

Rafael Ortega - (email), Andrés Rivera - (email)

 Abstract       Full Text      Related Articles

33

On the generic existence of periodic orbits in Hamiltonian dynamics

Journal of Modern Dynamics  Volume 3, Issue 4, Pages : 595 - 610, 2010

Viktor L. Ginzburg - (email), Başak Z. Gürel - (email)

 Abstract       Full Text      Related Articles

34

Support of maximizing measures for typical $\mathcal{C}^0$ dynamics on compact manifolds

Discrete and Continuous Dynamical Systems  Volume 26, Issue 3, Pages : 795 - 804, 2009

Salvador Addas-Zanata - (email), Fábio A. Tal - (email)

 Abstract       Full Text      Related Articles

35

Billiards in nearly isosceles triangles

Journal of Modern Dynamics  Volume 3, Issue 2, Pages : 159 - 231, 2009

W. Patrick Hooper - (email), Richard Evan Schwartz - (email)

 Abstract       Full Text      Related Articles

36

Floer homology in disk bundles and symplectically twisted geodesic flows

Journal of Modern Dynamics  Volume 3, Issue 1, Pages : 61 - 101, 2009

Michael Usher - (email)

 Abstract       Full Text      Related Articles

37

A discretization scheme for an one-dimensional reaction-diffusion equation with delay and its dynamics

Discrete and Continuous Dynamical Systems  Volume 23, Issue 3, Pages : 1041 - 1060, 2008

Maria do Carmo Pacheco de Toledo - (email), Sergio Muniz Oliva - (email)

 Abstract       Full Text      Related Articles

38

A nonsmooth Newton's method for discretized optimal control problems with state and control constraints

Journal of Industrial and Management Optimization  Volume 4, Issue 2, Pages : 247 - 270, 2008

Matthias Gerdts - (email), Martin Kunkel - (email)

 Abstract       Full Text      Related Articles

39

Computational aspects of the optimal transit path problem

Journal of Industrial and Management Optimization  Volume 4, Issue 1, Pages : 95 - 105, 2008

Louis Caccetta - (email), Ian Loosen - (email), Volker Rehbock - (email)

 Abstract       Full Text      Related Articles

40

On periodic orbits of polynomial relay systems

Discrete and Continuous Dynamical Systems  Volume 17, Issue 2, Pages : 331 - 347, 2006

Alain Jacquemard - (email), Weber Flávio Pereira - (email)

 Abstract       Full Text      Related Articles

41

On hyperbolic measures and periodic orbits

Discrete and Continuous Dynamical Systems  Volume 16, Issue 2, Pages : 505 - 512, 2006

Ilie Ugarcovici - (email)

 Abstract       Full Text      Related Articles

42

Parametric perturbations and non-feedback controlling chaotic motion

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 5, Pages : 1157 - 1174, 2006

Alexander Loskutov - (email)

 Abstract       Full Text      Related Articles

43

Non-contractible periodic orbits of Hamiltonian flows on twisted cotangent bundles

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 617 - 630, 2006

César J. Niche - (email)

 Abstract       Full Text      Related Articles

44

Best response dynamics for continuous zero--sum games

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 1, Pages : 215 - 224, 2005

Josef Hofbauer - (email), Sylvain Sorin - (email)

 Abstract       Full Text      Related Articles

45

Attractors under discretizations with variable stepsize

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 827 - 841, 2005

Barnabas M. Garay - (email), Keonhee Lee - (email)

 Abstract       Full Text      Related Articles

46

A generalized Poincaré-Birkhoff theorem with applications to coaxial vortex ring motion

Discrete and Continuous Dynamical Systems - Series B  Volume 5, Issue 1, Pages : 15 - 33, 2004

Denis Blackmore - (email), Jyoti Champanerkar - (email), Chengwen Wang - (email)

 Abstract       Full Text      Related Articles

47

Uniform nonautonomous attractors under discretization

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 423 - 433, 2003

P.E. Kloeden - (email), Victor S. Kozyakin - (email)

 Abstract       Full Text      Related Articles

48

On subharmonics bifurcation in equations with homogeneous nonlinearities

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 747 - 762, 2001

Alexander Krasnosel'skii - (email), Alexei Pokrovskii - (email)

 Abstract       Full Text      Related Articles

49

Extended gradient systems: Dimension one

Discrete and Continuous Dynamical Systems  Volume 6, Issue 3, Pages : 503 - 518, 2000

Siniša Slijepčević - (email)

 Abstract       Full Text      Related Articles

50

Periodic orbits on Riemannian manifolds with convex boundary

Discrete and Continuous Dynamical Systems  Volume 3, Issue 3, Pages : 439 - 450, 1997

Rossella Bartolo - (email)

 Abstract       Full Text      Related Articles

51

The Generalized Weinstein--Moser Theorem

Electronic Research Announcements in Mathematical Sciences  Volume 14, Issue 0, Pages : 20 - 29,

 Abstract       Full Text      Related Articles